Individualized skill assessment in educational games: The mathematical foundations of partitioning

Thomas Augustin, Cord Hockemeyer, Reinhard Suck, Patrick Podbregar, Michael Kickmeier-Rust, Dietrich Albert

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)1-7
    JournalJournal of mathematical psychology
    Volume67
    DOIs
    Publication statusPublished - 2015

    Fields of Expertise

    • Information, Communication & Computing

    Cite this

    Individualized skill assessment in educational games: The mathematical foundations of partitioning. / Augustin, Thomas; Hockemeyer, Cord; Suck, Reinhard; Podbregar, Patrick; Kickmeier-Rust, Michael; Albert, Dietrich.

    In: Journal of mathematical psychology, Vol. 67, 2015, p. 1-7.

    Research output: Contribution to journalArticleResearchpeer-review

    Augustin, Thomas ; Hockemeyer, Cord ; Suck, Reinhard ; Podbregar, Patrick ; Kickmeier-Rust, Michael ; Albert, Dietrich. / Individualized skill assessment in educational games: The mathematical foundations of partitioning. In: Journal of mathematical psychology. 2015 ; Vol. 67. pp. 1-7.
    @article{154324bc74e543fa8031d03415d47018,
    title = "Individualized skill assessment in educational games: The mathematical foundations of partitioning",
    author = "Thomas Augustin and Cord Hockemeyer and Reinhard Suck and Patrick Podbregar and Michael Kickmeier-Rust and Dietrich Albert",
    year = "2015",
    doi = "doi:10.1016/j.jmp.2015.05.003",
    language = "English",
    volume = "67",
    pages = "1--7",
    journal = "Journal of mathematical psychology",
    issn = "0022-2496",
    publisher = "Academic Press",

    }

    TY - JOUR

    T1 - Individualized skill assessment in educational games: The mathematical foundations of partitioning

    AU - Augustin, Thomas

    AU - Hockemeyer, Cord

    AU - Suck, Reinhard

    AU - Podbregar, Patrick

    AU - Kickmeier-Rust, Michael

    AU - Albert, Dietrich

    PY - 2015

    Y1 - 2015

    U2 - doi:10.1016/j.jmp.2015.05.003

    DO - doi:10.1016/j.jmp.2015.05.003

    M3 - Article

    VL - 67

    SP - 1

    EP - 7

    JO - Journal of mathematical psychology

    JF - Journal of mathematical psychology

    SN - 0022-2496

    ER -